MAUDE Adverse Event Report: K2M, INC. 3-SCREW DRILL GUIDE INSERTER; SIZE 8 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

K2M, INC. 3-SCREW DRILL GUIDE INSERTER; SIZE 8 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 3608-90031
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that three (3) chesapeake cervical ti 3-screw drill guide inserters could no longer hold implants intra-operatively.The surgery was completed successfully.No adverse consequences, surgical delay or medical intervention were reported.This report captures the second of three drill guide inserters.
 
Additional Manufacturer Narrative
H6 codes have been updated to reflect receipt of the device and conclusion of the investigation.
 
Event or Problem Description

Brand Name
3-SCREW DRILL GUIDE INSERTER; SIZE 8 MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key15186783
Report Number3004774118-2022-00320
Device Sequence Number20486294
Product Code LXH
UDI-Device Identifier10888857082557
UDI-Public10888857082557
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3608-90031
Device Catalogue Number3608-90031
Device Lot NumberGRCN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/11/2022
Supplement Date Received by Manufacturer10/07/2022
Initial Report FDA Received Date08/08/2022
Supplement Report FDA Received Date11/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown